Ask an expert
Question

08 Apr 2006

SKILDKLIER
Beste Dr

My dr sê ek het 'n onder aktiewe skildklier, wat veroorsaak dit, wat moet ek daarvoor gebruik. Kan u vir my inligting stuur.

Mari
Answer 1,116 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Mari
Dit kan veroorsaak word deur infeksies, beserings of siste. Mens moet gewoonlik 'n tiroied hormoon aanvulling gebruik wat jou dokter sal voorskryf. Lees meer op http://www.endocrineweb.com/hypo1.html
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20185 votes
Vote